Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The structure of $ {\rm O}\sp{'} /\Omega $ over local fields of characteristic $ 2$


Author: Edward A. Connors
Journal: Proc. Amer. Math. Soc. 22 (1969), 596-599
MSC: Primary 20.70; Secondary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0245690-4
MathSciNet review: 0245690
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Arf, Untersuchungen über quadratische Formen in Körpern der Charakteristik 2, J. Reine Angew. Math. 183 (1941), 148-167. MR 0008069 (4:237f)
  • [2] J. W. S. Cassels and A. Fröhlich, editors, Algebraic number theory, Thompson Book Co., Washington, D.C., 1967. MR 0215665 (35:6500)
  • [3] J. Dieudonné, La géométrie des groupes classiques, Springer-Verlag, Berlin, 1963. MR 0158011 (28:1239)
  • [4] -, Sur les générateurs des groupes classiques, Summa Brasil. Math. 3 (1955), 149-178.
  • [5] O. T. O'Meara, Introduction to quadratic forms, Springer-Verlag, Berlin, 1963.
  • [6] C. R. Riehm, Integral representation of quadratic forms in characteristic 2, Amer. J. Math. 86 (1964), 25-62. MR 0161853 (28:5057)
  • [7] C. H. Sah, Quadratic forms over fields of characteristic 2, Amer. J. Math. 82 (1960), 812-830. MR 0120197 (22:10954)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.70, 10.00

Retrieve articles in all journals with MSC: 20.70, 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245690-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society